Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is there hope for Post SSRI side effects? SLS

Posted by conundrum on December 26, 2009, at 11:36:21

In reply to Re: Is there hope for Post SSRI side effects? conundrum, posted by SLS on December 26, 2009, at 10:56:01

I would say I'm depressed because I'm anhedonic and unmotivated and don't take much pleasure in life. I'm not on any meds now, I'm taking a break because I will be away for a month.

I have tried:
Prozac(again)
Lexapro
Budeprion
Buspar

The only thing I noticed helping was 5mgs buspar with 2.5 mg prozac. I felt more motivated then.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:conundrum thread:929993
URL: http://www.dr-bob.org/babble/20091217/msgs/930960.html